# SDR DALA2019013100694

- Difficulty date: January 31, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 52,875 hours, 6,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 77233800
- Part serial: 007345
- Condition: Faulted
- Location: Cabin
- Part time: 51,428 hours, 6,434 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FAULT MESSAGE EPSU-18WL-CABIN. REPLACED THE EPSU 18WL.
